Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta, 2024, Volume 64, Pages 34–47
DOI: https://doi.org/10.35634/2226-3594-2024-64-03
(Mi iimi468)
 

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Control problem for a parabolic system with disturbances and possible changes in dynamics

I. V. Izmestyevab, N. D. Livanovab

a South Ural State University, pr. Lenina, 76, Chelyabinsk, 454080, Russia
b Chelyabinsk State University, ul. Brat’ev Kashirinykh, 129, Chelyabinsk, 454001, Russia
Full-text PDF (176 kB) Citations (1)
References:
Abstract: The problem of control of a parabolic system, which describes the heating of a given number of non-uniform rods, is considered. The control is point heat sources, which are located at the ends of the rods. Some boundary conditions are affected by uncontrolled disturbances. The density functions of the internal heat sources of the rods are not exactly known, but the segments of their change are given. We admit that at some moments of time, changes may occur in the equations describing the dynamics of the controlled system. These moments of time are not known in advance. The goal of choosing the control is to ensure that at a fixed moment of time, the weighted sum of the average temperatures of the rods belongs to a given segment for any admissible realizations of disturbances, unknown functions and moments of change in the dynamics. After the change of variables, this problem is reduced to a one-dimensional control problem with disturbance. Necessary and sufficient termination conditions are found.
Keywords: control, disturbance, parabolic system
Funding agency Grant number
Russian Science Foundation 23-21-00539
The research was supported by a grant from the Russian Science Foundation no. 23–21–00539, https://rscf.ru/project/23-21-00539/.
Received: 20.10.2024
Accepted: 10.11.2024
Bibliographic databases:
Document Type: Article
UDC: 517.977
MSC: 35K05, 49N70, 91A23
Language: Russian
Citation: I. V. Izmestyev, N. D. Livanov, “Control problem for a parabolic system with disturbances and possible changes in dynamics”, Izv. IMI UdGU, 64 (2024), 34–47
Citation in format AMSBIB
\Bibitem{IzmLiv24}
\by I.~V.~Izmestyev, N.~D.~Livanov
\paper Control problem for a parabolic system with disturbances and possible changes in dynamics
\jour Izv. IMI UdGU
\yr 2024
\vol 64
\pages 34--47
\mathnet{http://mi.mathnet.ru/iimi468}
\crossref{https://doi.org/10.35634/2226-3594-2024-64-03}
Linking options:
  • https://www.mathnet.ru/eng/iimi468
  • https://www.mathnet.ru/eng/iimi/v64/p34
  • This publication is cited in the following 1 articles:
    1. N. N. Petrov, E. S. Fomina, “A problem of simple group pursuit with possible dynamical disturbance in dynamics and phase constraints”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 35:1 (2025), 82–95  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta
    Statistics & downloads:
    Abstract page:112
    Full-text PDF :42
    References:18
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025